Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 29, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at May 18, 2016, 3:37 PM EDT for Broward County, Collier County, Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 18, 2016, 3:37 PM EDT (19:37 UTC)
- Expired
- May 18, 2016, 4:00 PM EDT
- In force
- 23 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Broward County, FL, Collier County, FL
The radar
The Miami radar (KAMX), 67 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.6 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 619 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 1096 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
665
WUUS52 KMFL 181937
SVRMFL
FLC011-021-182000-
/O.NEW.KMFL.SV.W.0029.160518T1937Z-160518T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
337 PM EDT WED MAY 18 2016
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BROWARD COUNTY IN SOUTHEASTERN FLORIDA...
EAST CENTRAL COLLIER COUNTY IN SOUTHWESTERN FLORIDA...
* UNTIL 400 PM EDT
* AT 336 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MICCOSUKEE
SERVICE PLAZA...OR 26 MILES NORTHEAST OF MONROE STATION...MOVING EAST
AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MICCOSUKEE INDIAN RESERVATION...MICCOSUKEE SERVICE PLAZA AND WEST
BROWARD REC. AREA ON ALLIGATOR ALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING ARE LIKELY OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 2600 8066 2610 8095 2625 8092 2630 8059
TIME...MOT...LOC 1936Z 284DEG 19KT 2618 8085
HAIL...1.00IN
WIND...60MPH
$$
SHAMBURGER1 follow-up statement
783
WWUS52 KMFL 181948
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
348 PM EDT WED MAY 18 2016
FLC021-181957-
/O.CAN.KMFL.SV.W.0029.000000T0000Z-160518T2000Z/
COLLIER FL-
348 PM EDT WED MAY 18 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL COLLIER COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 2600 8066 2607 8088 2626 8088 2630 8059
TIME...MOT...LOC 1947Z 284DEG 19KT 2617 8079
$$
FLC011-182000-
/O.CON.KMFL.SV.W.0029.000000T0000Z-160518T2000Z/
BROWARD FL-
348 PM EDT WED MAY 18 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR WESTERN BROWARD COUNTY...
AT 347 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MICCOSUKEE
SERVICE PLAZA...OR 28 MILES NORTHEAST OF MONROE STATION...MOVING EAST
AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MICCOSUKEE INDIAN RESERVATION...MICCOSUKEE SERVICE PLAZA AND WEST
BROWARD REC. AREA ON ALLIGATOR ALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INSIDE BUILDINGS OR STAY INSIDE VEHICLES. LIGHTNING IS ONE OF
NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 2600 8066 2607 8088 2626 8088 2630 8059
TIME...MOT...LOC 1947Z 284DEG 19KT 2617 8079
HAIL...1.00IN
WIND...60MPH
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 1:47 PM EDT, 1 hour 50 minutes earlier.
Area forecast discussion, May 18, 1:47 PM EDT, 1 hour 50 minutes before
Area Forecast Discussion National Weather Service Miami FL 147 PM EDT WED MAY 18 2016 .AVIATION... Scattered showers and thunderstorms continue to develop along remnant outflow boundary from last night's convection and seabreeze. Activity continues to slowly move north and northeast towards TMB/MIA/OPF, and HRRR model suggests additional activity will develop northward across east coast airports this afternoon. Have kept mention of VCTS for all airports with tempo groups for Mvfr conditions due to storms. South to southeast winds 5 to 10 knots are generally expected this afternoon with light and variable winds tonight. && .PREV DISCUSSION... /issued 950 AM EDT WED MAY 18 2016/ UPDATE... Latest radar imagery shows majority of thunderstorms have moved east of coastal waters into the Bahamas with just a few isolated showers remaining over far southern zones and the Keys. Went ahead and lowered pops for the rest of the morning. Forecast highs may be a degree or two on the high side but will leave as is for now. 12Z MFL sounding showed a stable layer below 850 mb...but plenty of potential instability above that level with steep 850-500mb lapse rates, deep layer shear around 30 kts and a high pwat of 1.91 inches. Models differ on amount of convection this afternoon, ranging from the GFS showing widespread activity to the NAM which shows little or nothing. However, with satellite imagery showing skies already clearing out in the wake of this morning's thunderstorms, appears likely that at least scattered showers and storms will redevelop this afternoon...mainly over the interior to around Lake Okeechobee, with activity spreading eastward toward the coast. 12Z sounding along with SSEO model also suggests a few strong storms are possible later this afternoon with strong downburst winds or possibly some small hail, and SPC has added south Florida into a marginal risk for severe storms this afternoon. PREV DISCUSSION... /issued 736 AM EDT WED MAY 18 2016/ AVIATION... Conditions are expected to improve at the terminals by 14z, with rapid improvement possible at some terminals by 13z. VFR generally expected most of the day, though morning convection at APF and potential afternoon convection at all the terminals could introduce bouts of MVFR or IFR conditions with variable gustiness. After 03z, most terminals should see improvement back to VFR. Forecast confidence is high through mid-morning and becomes progressively lower as the period continues. Uncertainty for this afternoon and evening increases due to a lack of high resolution model consensus with convection later today. 02/RAG PREV DISCUSSION... /issued 420 AM EDT WED MAY 18 2016/ UPDATE... Went back and made some adjustments to the PoPs for today. Continuing to compare the trend with the synoptic models and the HRRR, and the HRRR seems to reflect the loss of the upper level divergence that we have enjoyed for the event. Still have instability over the area, but thunderstorm coverage is trending down, so also went back and reflected this in the weather, with just sct thunderstorms, but high PoPs for showers. SPC also, mentions that the better dynamics will be moving away in the next few hours. PREV DISCUSSION... /issued 402 AM EDT WED MAY 18 2016/ DISCUSSION... An active period of weather will continue for South Florida into the weekend, and possibly into next week. Models showing a short wave exiting the region this morning, as a surface low develops to the northeast. This low will be on a weak boundary that the showers and storms over the area have been developing on. This boundary looks to become more east-west oriented today, somewhere over South Florida, possibly in the vicinity of I-75. If it does develop in this respect, it may cause some training over areas of the southeast metro area. The HRRR does show this , with the boundary slowly drifting south, but with much lower intensity of convection than it has been this past night. Currently have the high PoPs across most of South Florida this afternoon, per most of the model output, but the HRRR would render this as overkill for the area north of I-75. However, will leave the higher PoPs for now. SPC has the area in a general thunderstorm risk for now. But, with still plenty of instability in the area, some of the storms could still be strong today, with an isolated severe possible. After today, it becomes a little trickier. models have begun to diverge on the activity. The ECMWF and the SREF are still showing a wet, active pattern through the weekend. The GFS is now backing off, with some drier moving in over the next couple of days. The GFS puts the PWATs on Friday back to around 1.5 inches, with much less activity than last night. Blended models still have fairly high PoPs, and given this is a change for the GFS, have again kept the high PoPs for now through the weekend. the models are in fairly good agreement with a strong upper level low digging southward over the eastern US over the weekend. They have this low spawning a strong sfc low that should be off the Mid-Atlantic coast for the beginning of the week. They show some drier air circulating around this low, and bringing a drier, quieter pattern to South Florida for the beginning of next week. MARINE... Showers and thunderstorms will be possible through the weekend across the South Florida coastal waters. The wind will be generally out of the south, with some variability day to day. the wind will be becoming lighter after today, which should reduce the risk of rip currents for the all South Florida beaches through the weekend. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 73 90 75 89 / 30 60 40 20 Fort Lauderdale 75 91 78 89 / 40 50 40 20 Miami 75 90 78 91 / 40 60 30 20 Naples 75 90 74 90 / 30 30 10 30 && .MFL Watches/Warnings/Advisories... FL...None. AM...None. GM...None. && SHORT TERM...99/SS LONG TERM....88/ALM AVIATION...99/SS
Hazardous weather outlook, May 18, 10:42 AM EDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 1042 AM EDT WED MAY 18 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 190000- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI- DADE-FAR SOUTH MIAMI-DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 1042 AM EDT WED MAY 18 2016 ...NUMEROUS AFTERNOON AND EVENING THUNDERSTORMS INTERIOR AND EAST... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS MOST OF SOUTH FLORIDA THIS AFTERNOON INTO THE EVENING HOURS. THE GREATEST CONCENTRATION OF STORMS WILL BE FROM THE LAKE OKEECHOBEE AREA TO THE EAST COAST METRO, THE ADJACENT ATLANTIC WATERS AND BISCAYNE BAY. THE MAIN THREATS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS. WIND: THE STRONGEST STORMS THIS AFTERNOON AND EVENING ARE CAPABLE OF PRODUCING WIND GUSTS ABOVE 40 MPH. HAIL: THE STRONGEST STORMS THIS AFTERNOON AND EVENING ARE CAPABLE OF PRODUCING HAIL UP TO DIME SIZE. FLOODING: LOCALIZED FLOODING OF STREETS AND POORLY-DRAINED IS POSSIBLE THIS AFTERNOON AND EVENING, ESPECIALLY IN AREAS THAT RECEIVED HEAVY RAINFALL YESTERDAY AND EARLY THIS MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED TO LOCALLY NUMEROUS STORMS ARE STILL POSSIBLE ON THURSDAY BUT WITH A LESSENING CHANCE COMPARED TO THE PAST TWO DAYS. DRIER CONDITIONS ARE EXPECTED ON FRIDAY BUT STILL A CHANCE OF STORMS ACROSS INTERIOR PORTIONS OF SOUTH FLORIDA. RAIN CHANCES INCREASE AGAIN THIS WEEKEND, FOLLOWED BY A DRIER PATTERN EARLY NEXT WEEK. MAIN CONCERNS WITH STORMS FOR THE REMAINDER OF THE WEEK AND INTO THE WEEKEND WILL BE LIGHTNING, LOCALLY FLOODING RAINFALL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. MOLLEDA
In the hours before
Special weather statement, May 18, 2:57 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
257 PM EDT WED MAY 18 2016
FLZ073-174-181930-
FAR SOUTH MIAMI-DADE COUNTY FL-INLAND MIAMI-DADE COUNTY FL-
257 PM EDT WED MAY 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH AND SMALL HAIL FOR
SOUTHWESTERN MIAMI-DADE COUNTY UNTIL 330 PM EDT...
* AT 257 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES EAST OF MAHOGANY HAMMOCK...OR 16 MILES NORTHEAST OF
FLAMINGO...MOVING EAST AT 5 MPH.
* THE PRIMARY IMPACTS WILL BE SMALL HAIL AND GUSTY WINDS OF 45 TO 55
MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
EVERGLADES NATIONAL PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 2519 8078 2531 8086 2540 8066 2530 8039
2529 8039 2529 8040 2527 8040 2528 8041
2524 8054 2524 8057 2523 8058 2523 8060
2519 8072 2521 8074 2520 8075 2519 8073
2518 8078
TIME...MOT...LOC 1857Z 257DEG 5KT 2530 8071
SHAMBURGERLocal storm report, May 18, 3:20 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
320 PM EDT WED MAY 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM FLOOD HOMESTEAD 25.48N 80.47W
05/18/2016 MIAMI-DADE FL LAW ENFORCEMENT
HOMESTEAD POLICE DEPARTMENT REPORTED 1 STREET CLOSURE
DUE TO FLOODING...NEAREST INTERSECTION UNAVAILABLE.
&&
EVENT NUMBER MFL1600295
ROSSSpecial weather statement, May 18, 3:20 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 320 PM EDT WED MAY 18 2016 FLZ067-068-168-182000- INLAND PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL- METRO PALM BEACH COUNTY FL- 320 PM EDT WED MAY 18 2016 ...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH AND SMALL HAIL FOR SOUTHEASTERN PALM BEACH COUNTY UNTIL 400 PM EDT... * AT 320 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER BOYNTON BEACH...MOVING EAST AT 20 MPH. * THE PRIMARY IMPACTS WILL BE SMALL HAIL AND GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... WEST PALM BEACH...BOYNTON BEACH...DELRAY BEACH...LAKE WORTH...PALM BEACH...OCEAN RIDGE...GREENACRES...PALM SPRINGS...LANTANA...ATLANTIS... VILLAGE OF GOLF...KINGS POINT...DUNES ROAD...LAKE CLARKE SHORES... HYPOLUXO...SOUTH PALM BEACH...GULF STREAM...BRINY BREEZES...MANALAPAN AND ABERDEEN. LAT...LON 2668 8003 2646 8003 2643 8021 2659 8021 TIME...MOT...LOC 1920Z 248DEG 15KT 2654 8011 KSCHARF
Local storm report, May 18, 3:22 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
322 PM EDT WED MAY 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HEAVY RAIN 2 SSE NARANJA 25.49N 80.42W
05/18/2016 M6.67 INCH MIAMI-DADE FL PUBLIC
HOME WEATHER STATION IN LEISURE CITY REPORTED RAINFALL
TOTAL OF 6.67 INCHES IN PAST 2 HOURS
&&
EVENT NUMBER MFL1600296
SHAMBURGERSpecial weather statement, May 18, 3:25 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
325 PM EDT WED MAY 18 2016
FLZ073-074-173-174-182030-
FAR SOUTH MIAMI-DADE COUNTY FL-COASTAL MIAMI DADE COUNTY FL-
METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE COUNTY FL-
325 PM EDT WED MAY 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR SOUTHWESTERN
MIAMI-DADE COUNTY UNTIL 430 PM EDT...
* AT 324 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS EXTENDING FROM NARANJA TO NEAR MAHOGANY HAMMOCK.
THESE STORMS WERE NEARLY STATIONARY.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
* LOCATIONS IMPACTED INCLUDE...
HOMESTEAD...HOMESTEAD MIAMI SPEEDWAY...THE REDLAND...HOMESTEAD GENERAL
AIRPORT...BLACK POINT...KENDALL...FLORIDA CITY...GOULDS...MAHOGANY
HAMMOCK...WEST PERRINE...CUTLER BAY...RICHMOND HEIGHTS...RICHMOND WEST...
PA-HAY-OKEE OVERLOOK...HOMESTEAD BASE...LEISURE CITY...ZOO MIAMI...ROYAL
PALM RANGER...PRINCETON AND EVERGLADES NATIONAL PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2522 8085 2537 8085 2565 8059 2564 8031
2532 8034 2524 8054 2524 8057 2522 8060
TIME...MOT...LOC 1924Z 252DEG 3KT 2552 8044 2529 8078
SHAMBURGERLocal storm report, May 18, 3:36 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
336 PM EDT WED MAY 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM MARINE TSTM WIND 7 W PAHOKEE 26.82N 80.78W
05/18/2016 M50 MPH AMZ610 FL MESONET
A SW WIND GUST OF 43 KTS...OR 50 MPH...WAS REPORTED BY
THE SFWMD MESONET SITE...L006...OVER THE SOUTHERN END OF
LAKE OKEECHOBEE AT 315 PM EDT.
&&
EVENT NUMBER MFL1600297
ROSSThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 8:01 PM EDT | Special Weather Statement | MFL | Glades | 44 min |
| May 17, 8:19 PM EDT | Special Weather Statement | MFL | Broward | 56 min |
| May 17, 9:44 PM EDT | Areal Flood Advisory | MFL | Glades, Hendry | 3 hr |
| May 17, 10:13 PM EDT | Special Weather Statement | MFL | Glades, Hendry | 62 min |
| May 17, 10:47 PM EDT | Special Marine Warning | MFL | 58 min | |
| May 17, 11:05 PM EDT | Special Weather Statement | MFL | Collier, Hendry | 55 min |
| May 17, 11:31 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 14 min |
| May 17, 11:43 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 32 min |
| May 17, 11:49 PM EDT | Special Weather Statement | MFL | Palm Beach | 56 min |
| May 18, 12:06 AM EDT | Special Marine Warning | MFL | 54 min | |
| May 18, 12:08 AM EDT | Special Weather Statement | MFL | Collier | 52 min |
| May 18, 12:54 AM EDT | Special Weather Statement | MFL | Collier | 66 min |
| May 18, 1:10 AM EDT | Special Weather Statement | MFL | Palm Beach | 50 min |
| May 18, 1:36 AM EDT | Special Weather Statement | MFL | Collier | 39 min |
| May 18, 3:01 AM EDT | Special Marine Warning | MFL | 89 min | |
| May 18, 3:20 AM EDT | Special Weather Statement | MFL | Broward | 40 min |
| May 18, 3:25 AM EDT | Tornado Warning | MFL | Broward | 15 min |
| May 18, 3:57 AM EDT | Special Weather Statement | MFL | Broward | 63 min |
| May 18, 4:18 AM EDT | Special Marine Warning | MFL | 57 min | |
| May 18, 4:27 AM EDT | Special Marine Warning | MFL | 33 min | |
| May 18, 4:53 AM EDT | Special Marine Warning | MFL | 97 min | |
| May 18, 6:09 AM EDT | Special Weather Statement | MFL | Palm Beach | 36 min |
| May 18, 6:16 AM EDT | Special Marine Warning | MFL | 59 min | |
| May 18, 6:56 AM EDT | Special Marine Warning | MFL | 64 min | |
| May 18, 7:56 AM EDT | Special Marine Warning | MFL | 64 min | |
| May 18, 1:41 PM EDT | Special Weather Statement | MFL | Miami-Dade | 49 min |
| May 18, 2:03 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 117 min |
| May 18, 2:15 PM EDT | Special Weather Statement | MFL | Glades | 45 min |
| May 18, 2:24 PM EDT | Special Marine Warning | MFL | 66 min | |
| May 18, 2:25 PM EDT | Special Weather Statement | MFL | Miami-Dade | 65 min |
| May 18, 2:57 PM EDT | Special Weather Statement | MFL | Miami-Dade | 33 min |
| May 18, 3:20 PM EDT | Special Weather Statement | MFL | Palm Beach | 40 min |
| May 18, 3:24 PM EDT | Special Marine Warning | MFL | 51 min | |
| May 18, 3:25 PM EDT | Special Weather Statement | MFL | Miami-Dade | 65 min |
| May 18, 3:29 PM EDT | Special Marine Warning | MFL | 46 min | |
| May 18, 3:44 PM EDT | Special Weather Statement | MFL | Palm Beach | 46 min |
| May 18, 3:56 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 2 hr |
| May 18, 3:58 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 32 min |
| May 18, 4:11 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 23 min |
| May 18, 4:19 PM EDT | Special Weather Statement | MFL | Broward, Palm Beach | 41 min |
| May 18, 4:24 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 2 hr |
| May 18, 4:25 PM EDT | Special Marine Warning | MFL | 35 min | |
| May 18, 4:28 PM EDT | Special Weather Statement | MFL | Broward | 62 min |
| May 18, 4:36 PM EDT | Special Weather Statement | MFL | Miami-Dade | 54 min |
| May 18, 4:40 PM EDT | Special Weather Statement | MFL | Glades | 50 min |
| May 18, 4:47 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 118 min |
| May 18, 4:58 PM EDT | Special Weather Statement | MFL | Palm Beach | 47 min |
| May 18, 5:01 PM EDT | Special Marine Warning | MFL | 44 min | |
| May 18, 5:10 PM EDT | Special Weather Statement | MFL | Collier | 50 min |
| May 18, 5:11 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 19 min |
| May 18, 5:42 PM EDT | Special Weather Statement | MFL | Miami-Dade | 63 min |
| May 18, 6:14 PM EDT | Special Weather Statement | MFL | Hendry | 46 min |
| May 18, 6:46 PM EDT | Special Marine Warning | MFL | 44 min | |
| May 18, 7:16 PM EDT | Areal Flood Advisory | MFL | Glades | 3 hr |
| May 18, 7:37 PM EDT | Special Weather Statement | MFL | Glades | 23 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.